# SDR AALA201907019050

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 27,610 hours, 11,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT AIR RETURNED TO SFO ON ACCOUNT OF LOUD SQUEAL FROM RIGHT WINDOW. EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE FOS SLIDING WINDOW IAW CARD 56-94-02.
